# SDR SWAA2015123047519

- Difficulty date: December 23, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 65C38646
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BUTT SPLICE CRACKED AT STATION 908, STRINGER 4L.  REPAIRED SPLICE IAW EA.
